# SDR QXEA200501102

- Difficulty date: July 11, 2005
- Submitted: July 15, 2005
- Operation: Air carrier
- Aircraft: N363PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- Aircraft time: 18,041 hours, 26,066 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, N
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT GOT INTERMITTENT SMOKE CAUTION LIGHT.  RETURNED TO FIELD. UPON OPENING CARGO BAY DISCOVERED A RAMP RADIO/CELL PHONE HAD BEEN LEFT BY GROUND CREW IN ON POSITION.  PERFORMED OPERATION CHECK OF BAGGAGE COMPARTMENT SMOKE DETECTION SYSTEM PER AMM TASK 26-15-00-710-801. OPERATION CHECK GOOD. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
